Siberian Mathematical Journal

, Volume 26, Issue 4, pp 530–539 | Cite as

Criteria for the canonicity of cyclic quotients of regular and nondegenerate double singular points

  • S. V. Konyagin
  • D. G. Markushevich


Singular Point Double Singular Point 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Reid, “Minimal models of canonical 3-folds,” Kyoto Univ. (1981).Google Scholar
  2. 2.
    Sh. Mori, “Threefolds whose canonical bundles are not numerically effective,” Proc. Nat. Acad. Sci. USA,77, No. 7, 3125–3126 (1980).Google Scholar
  3. 3.
    M. Reid, “Canonical 3-folds,” in: Journees de Geometrie Algebrique a Angers (July 1979), A. Beauville (ed.), Alpen aan den Rijn, Rockville (1980).Google Scholar
  4. 4.
    A. Durfee, “Fifteen characterizations of rational double-points and simple critical points,” l'Enseignement Math.,25, 131–163 (1979).Google Scholar
  5. 5.
    V. I. Danilov, “Geometry of toric varieties,” Usp. Mat. Nauk,33, No. 2, 85–134 (1978).Google Scholar
  6. 6.
    Q. Kempf, F. Knudsen, D. Mumford, and B. Saint-Donat, Toroidal Embeddings. I, Lect. Notes in Math.,339, Springer-Verlag, Berlin-Heidelberg-New York (1973).Google Scholar
  7. 7.
    T. Oda, Lectures on Torus Embeddings and Applications, Tata Inst. Fund. Research, Lect. Notes, Vol. 58 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • S. V. Konyagin
  • D. G. Markushevich

There are no affiliations available

Personalised recommendations